# SDR SWIA200413515

- Difficulty date: June 17, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 18,429 hours, 27,093 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 5758
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 8,842 hours, 13,242 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TRIM FAIL LIGHT ILLUMINATED TWICE ON CLIMBOUT.  DISCONNECTED THE AUTOPILOT TO FIND HEAVY NOSE DOWN CONTROL PRESSURE ON FLIGHT CONTROLS.  REMOVED AND REPLACED THE ELEVATOR TRIM SERVO IAW MM 27-32-00 AND REMOVED AND REPLACED NR 1 APC 65B.  OPS CHECKS GOOD.  APC P/N: 622-8315-402, S/N OFF: 3788.
